[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Bruises

I never had this happen with my Tenders, but I did get a *huge* dark purple
bruise on my stomach once from an injection.  It really was ugly and it took
forever to disappear!  I have no idea what caused it, but it only happened
that one time.  Yes, I occasionally got small bruises from my needles, but
never that nasty, and I've never had a bruise with my infusion sets.  I did
mention it to my dr. after the bruise had disappeared, and he said sometimes
that will happen.  I'd just keep an eye on it... if it causes her any pain
and doesn't seem to go away, she might want to check with her dr.

Hope this helps...  Heather

My sister was just here for a visit.  She just started on her Animas pump
about 2 weeks ago.  She's been using the Comforts (Tender/Sils) and has the
most horrible bruise I've ever seen!  It's about the size of the palm of my
hand.  She said it appeared when she used a Comfort.  She wasn't sure what
she had done wrong, if she put it too deep, perhaps?  Any suggestions for me
to give her?  I've never had a problem like that in the year that I used the
Tenders.  Thanks much.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml